Skip navigation

Refine by Type

Results 1 - 7 of 7 for toxic epidermal necrolysis OR "Stevens-Johnson" syndrome
  1. ... care or burn care unit for severe cases, Stevens-Johnson syndrome, and toxic epidermal necrolysis Intravenous immunoglobulins (IVIG) to stop the disease ...
  2. ... or a fever during your treatment with carbamazepine.Stevens-Johnson syndrome or toxic epidermal necrolysis usually occurs during the first few months ...
  3. Autoimmune condition ( Pemphigus vulgaris ) Bacterial infection ( Scalded skin syndrome ) Toxic drug reaction ( Toxic epidermal necrolysis )
  4. ... these serious skin reactions.These skin reactions, called Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), can occur at any time during ...
  5. Medications and Drug Allergic Reactions (American Academy of Allergy, Asthma, and Immunology)  
    ... be a sign of a serious complication called Stevens-Johnson Syndrome where the surfaces of your eye, lips, mouth and genital region may be eroded. Toxic epidermal necrolysis (TEN), where the upper surface of your ...
  6. ... due to a bacterial toxin. Related topics: Toxic epidermal necrolysis Toxic hepatitis Toxic injury of the kidney Toxic nodular goiter Toxic shock syndrome
  7. ... include fever, fatigue, difficulty breathing, and kidney ... called toxic epidermal necrolysis [TEN].) People taking HIV medicines should be ...